# SDR CA050315010

- Difficulty date: March 11, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 7,782 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 1015240381
- Condition: Mismanufactured
- Location: Torque Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION OF THE RUDDER SYSTEM ON A 4TH PHASE 800 HOUR INSPECTION THE BLIND RIVETS WHICH ATTACH THE CONTROL ARM QUADRANT P/N 101-524038-1, TO THE RUDDER TORQUE SHAFT P/N 101-524012-11, WERE FOUND TO BE LOOSE. THE COMPLETE ASSEMBLY WAS REMOVED FROM THE AIRCRAFT AND THE LOOSE RIVETS REMOVED AND REPLACED WITH SERVICEABLE UNITS IAW THE SRM. THE ASSEMBLY WAS REINSTALLED AND CHECKED SERVICEABLE.
